Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have fungal infection in leg. Appeared circular marks. Took antibiotic and clocip. What to do?

hello, I have fungal infection in both my legs where I can see some circular marks. I have had a visit to dermotologist last month and got some anti biotic but it did not help much so i surfed on net and found keeping legs in white vinegar water and today got Clocip from OTC medication . Please suggest if it is ok and I need to do something.
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi fungal infection on the leg with circular marks can be tinea is caused by superficial fungi called dermatophyte is mainly caused by excessive moisteriser in that area.
It can be cured by atarax 25 mg at night.terbinafine 250 mg daily once and application of terbinafine ointment twice daily can cure it
Answered: Sat, 28 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor